Alert archive / Louisiana / River Flood Warnings in 2008

River Flood Warning 13, NWS New Orleans, LA

March 4, 2008Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Mar 4, 2008, 9:26 AM CST for Saint Tammany Parish, Louisiana. It took effect at Mar 8, 2008, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 4, 2008, 9:26 AM CST (15:26 UTC)
In effect from
Mar 8, 2008, 6:00 AM CST
Expired
Mar 6, 2008, 9:59 AM CST
In force
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 11.05 ft at Mar 7, 2008, 8:00 AM CST.

actionminormoderate5101503/0403/0503/0603/07
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLIX 041526
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
926 AM CST TUE MAR 04 2008

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
LOUISIANA... 

  BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL 
  COUNTIES
  BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

MSC113-147-050926-
/O.NEW.KLIX.FL.W.0012.080305T1040Z-080307T0430Z/
/TYTM6.2.ER.080305T1040Z.080306T0000Z.080306T2230Z.NO/
926 AM CST TUE MAR 04 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 AM TUESDAY THE STAGE WAS 10.3 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 17.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER
  WILL FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN 
  SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE 
  LAND NEAR THE RIVER WILL REMAIN FLOODED.

$$

LAC103-050926-
/O.NEW.KLIX.FL.W.0013.080307T0000Z-000000T0000Z/
/BSHL1.1.ER.080307T0000Z.080308T1800Z.000000T0000Z.NO/
926 AM CST TUE MAR 04 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE CHITTO RIVER NEAR BUSH.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:15 AM TUESDAY THE STAGE WAS 5.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 11.5 FEET BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL 
  FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW
  THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 
  21.

$$
3 follow-up statements
000 
WGUS84 KLIX 051552
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
952 AM CST WED MAR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI AND LOUISIANA...
 
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL 
  COUNTIES 
  BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH 

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

MSC113-147-060952-
/O.EXT.KLIX.FL.W.0012.000000T0000Z-080307T1130Z/
/TYTM6.2.ER.080305T2121Z.080306T0600Z.080307T0530Z.NO/
952 AM CST WED MAR 05 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 11.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.5 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 18.0 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER
  WILL FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN 
  SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE 
  LAND NEAR THE RIVER WILL REMAIN FLOODED.

$$

LAC103-060952-
/O.EXT.KLIX.FL.W.0013.080308T0300Z-080309T1030Z/
/BSHL1.1.ER.080308T0300Z.080308T1800Z.080309T0430Z.NO/
952 AM CST WED MAR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR BUSH.
* FROM FRIDAY EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:15 AM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 11.5 FEET BY SATURDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL 
  FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW
  THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 
  21.

$$
000 
WGUS84 KLIX 060330
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
930 PM CST WED MAR 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI AND LOUISIANA...
 
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL 
  COUNTIES IN MISSISSIPPI.
  
  THE BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH IN
  LOUISIANA 
  
FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

MSC113-147-062130-
/O.EXT.KLIX.FL.W.0012.000000T0000Z-080307T1600Z/
/TYTM6.2.ER.080306T0645Z.080306T1800Z.080307T1000Z.NO/
930 PM CST WED MAR 05 2008

...FLOOD WARNING IS EXTENDED UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 13.7 FEET. 
* MODERATE FLOODING IS FORECAST.
* THE FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AFTER
  MIDNIGHT AND CONTINUE TO RISE TO NEAR 17.5 FEET BY TOMORROW AFTERNOON.
  THE RIVER SHOULD BEGIN TO FALL BY TOMORROW EVENING AND GO BELOW FLOOD
  STAGE BY FRIDAY MORNING MARCH 7TH.
* IMPACT...AT 17.5 FEET...SECONDARY ROADS IN THE VICINITY OF THE RIVER
  MAY FLOOD. HOMES CLOSE TO THE RIVER AND PORTIONS OF THE HIDDEN 
  SPRINGS RESORT PARK WILL BE FLOODED. LOW LYING FARM AND PASTURE 
  LAND NEAR THE RIVER WILL REMAIN FLOODED.

$$

LAC103-062130-
/O.EXT.KLIX.FL.W.0013.080308T1200Z-080309T2230Z/
/BSHL1.1.ER.080308T1200Z.080309T0600Z.080309T1630Z.NO/
930 PM CST WED MAR 05 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE CHITTO RIVER NEAR BUSH.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM WEDNESDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY SATURDAY
  MORNING MARCH 8TH AND CONTINUE TO RISE TO NEAR 11.5 FEET BY EARLY SUNDAY
  MARCH 9TH. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING
  MARCH 9TH.
* IMPACT...AT 11.0 FEET...THE ACCESS ROAD UPSTREAM OF THE BRIDGE WILL 
  FLOOD. THE RIVER WILL LEAVE THE MAIN CHANNEL ON THE LEFT BANK BELOW
  THE BRIDGE FLOODING WOODLANDS ON EITHER SIDE OF LOUISIANA HIGHWAY 
  21.

$$
000 
WGUS84 KLIX 061559
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
959 AM CST THU MAR 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...LOUISIANA...
 
  BOGUE CHITTO RIVER NEAR TYLERTOWN AFFECTING PIKE AND WALTHALL 
  COUNTIES
  BOGUE CHITTO RIVER NEAR BUSH AFFECTING ST. TAMMANY PARISH

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DONT DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

MSC113-147-061629-
/O.CAN.KLIX.FL.W.0012.000000T0000Z-080307T1600Z/
/TYTM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CST THU MAR 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE CHITTO RIVER NEAR TYLERTOWN.
* AT  9:45 AM THURSDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.3 FEET THIS
  MORNING AND WILL CONTINUE TO FALL.

$$

LAC103-061629-
/O.CAN.KLIX.FL.W.0013.000000T0000Z-080309T2230Z/
/BSHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CST THU MAR 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE CHITTO RIVER NEAR BUSH.
* AT  9:15 AM THURSDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.9 FEET THIS
  EVENING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 4, 4:00 AM CST, 5 hours 26 minutes earlier.

Area forecast discussion, Mar 4, 4:00 AM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 AM CST TUE MAR 4 2008

.DISCUSSION...
MUCH MORE TRANQUIL WEATHER WILL RETURN TO THE FORECAST AREA TODAY
IN THE WAKE OF A COLD FRONT PUSHING EAST OF THE AREA EARLY THIS
MORNING THAT BROUGHT WIDESPREAD CONVECTION OVERNIGHT. ISOLATED
SHOWERS OVER THE EASTERN COASTAL WATERS AND OVER JACKSON COUNTY
SHOULD END BY DAYBREAK OR SHORTLY THEREAFTER. SOUTHERN STREAM MID/UPPER
LEVEL LOW/TROUGH OVER THE LOWER MISSISSIPPI VALLEY EARLY THIS
MORNING WILL MOVE QUICKLY OFF TO THE NORTHEAST TODAY. WRAP AROUND
CLOUDS EXTENDING BACK INTO NORTHEAST AND EAST CENTRAL TEXAS WILL
PERSIST ACROSS MOST OF THE AREA THIS MORNING..ALTHOUGH WESTERN
ZONES MAY BREAK OUT. CLEARING SHOULD TAKE PLACE ACROSS THE ENTIRE
FORECAST AREA THIS AFTERNOON. DESPITE THE COLD AIR ADVECTION TODAY...
EXPECT SUNSHINE THIS AFTERNOON WILL BOOST TEMPERATURES ABOVE
FORECAST GUIDANCE VALUES. COOL CONDITIONS ARE EXPECTED TONIGHT
WITH MINIMUMS POSSIBLY APPROACHING FREEZING ACROSS THE NORTHERN
ZONES AS SURFACE HIGH PRESSURE SHIFTS EAST ACROSS THE AREA. RETURN
FLOW WILL COMMENCE WEDNESDAY AHEAD OF A BROAD AND DEEP UPPER
TROUGH THAT WILL DEVELOP OVER THE CENTRAL AND EASTERN CONUS DURING
THE LAST HALF OF THE WORK WEEK. NUMERICAL MODELS STILL DIFFER
SOMEWHAT WITH THE EXACT EVOLUTION AND TIMING OF THIS TROUGH AND
THE RESULTING CYCLOGENESIS FORECAST OVER THE GULF OF MEXICO. AT
THIS TIME...WE EXPECT RAIN CHANCES TO BE ON THE INCREASE FROM LATE
THURSDAY INTO FRIDAY MORNING WITH WINDS INCREASING TO SMALL CRAFT
ADVISORY CONDITIONS OVER THE GULF COASTAL WATERS AS THE
AFOREMENTIONED SURFACE LOW TRAVERSES THE NORTHERN GULF. AFTER THIS
UPPER TROUGH SHIFTS OFF TO THE EAST...A BASICALLY ZONAL FLOW
PATTERN WILL DEVELOP ACROSS THE SOUTHERN STATES BY THE END OF THE
WEEKEND AND PREVAIL INTO EARLY NEXT WEEK WITH DRY CONDITIONS EXPECTED.

&&

.AVIATION...
GENERALLY MVFR CONDITIONS EXPECTED THIS MORNING WITH A RETURN TO VFR
CONDITIONS BY THIS AFTERNOON. A TIGHT PRESSURE GRADIENT WILL RESULT
IN ANOTHER DAY OF GUSTY WINDS...BUT AS THE GRADIENT RELAXES
TONIGHT...WINDS SHOULD BEGIN TO CALM.

&&

.MARINE...
HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. A TIGHT PRESSURE
GRADIENT WILL KEEP WINDS ABOVE SMALL CRAFT ADVISORY CRITERIA THROUGH
THIS AFTERNOON. AS THE GRADIENT RELAXES TONIGHT...WINDS ARE EXPECTED
TO CALM BELOW ADVISORY CRITERIA. THE SURFACE HIGH WILL BEGIN TO
SLIDE EASTWARD WEDNESDAY NIGHT AS ANOTHER COLD FRONT DIVES
SOUTHWARD TOWARD THE COASTAL WATERS FROM THE PLAINS STATES. THE
FRONT WILL MOVE THROUGH THE COASTAL WATERS ON FRIDAY AND SMALL
CRAFT ADVISORIES MAY BE NECESSARY BEHIND THE FRONT AS A STRONG
HIGH PRESSURE BUILDS INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  56  34  66  42 /  10   0   0  10
BTR  57  35  67  43 /  10   0   0  10
MSY  59  39  67  46 /  10   0   0  10
GPT  58  34  64  44 /  10   0   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ530.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR GMZ550-
     555-570-575.

MS...NONE.
GM...     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR GMZ555-
     570-575.

&&

11
Hazardous weather outlook, Mar 4, 4:10 AM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 AM CST TUE MAR 4 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-041800-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
410 AM CST TUE MAR 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO...SOUTHEASTERN LOUISIANA...AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE GULF COASTAL
WATERS AND LAKES PONTCHARTRAIN AND MAUREPAS AS STRONG OFFSHORE FLOW
OF 20 TO 25 KNOTS PREVAILS IN THE WAKE OF A COLD FRONT. THE WINDS
WILL DIMINISH TONIGHT.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP OVER THE OUTER GULF
COASTAL WATERS THURSDAY NIGHT AND PREVAIL INTO SATURDAY AS AN AREA
OF LOW PRESSURE DEVELOPS OVER THE NORTHERN GULF OF MEXICO AND MOVES
EAST TOWARD FLORIDA.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 6:03 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana57 min
Mar 3, 7:03 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana57 min
Mar 3, 8:33 PM CSTSevere Thunderstorm WarningLIXTangipahoa, Washington42 min
Mar 3, 9:09 PM CSTSevere Thunderstorm WarningLIXWashington66 min
Mar 3, 9:51 PM CSTSpecial Marine WarningLIX114 min
Mar 3, 10:23 PM CSTSevere Thunderstorm WarningLIXWashington67 min
Mar 3, 10:58 PM CSTSpecial Marine WarningLIX2 hr
Mar 4, 12:20 AM CSTSpecial Marine WarningLIX40 min
Mar 4, 12:56 AM CSTSpecial Marine WarningLIX94 min

Nearby

River Flood Warnings in Louisiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.